# SDR AALA20071008

- Difficulty date: June 1, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Engine: Pwa JT8D217
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T2491 ORD TO AUS - LEFT ENGINE UNCOMMANDED SHUTDOWN AT FLIGHT LEVEL 340.  POSSIBLE FLAMEOUT.  LANDED STL WITHOUT INCIDENT.  SINGLE ENGINE TIME 12 MINUTES.  FOUND CASE DAMAGE AT GEAR BOX MOUNT.  REPLACED LEFT ENGINE ON 02JUN AT STL.
